# SDR COMA9610090

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Service Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF.  ALL DOORS CONFIRMED CLOSED, COULD NOT DUPLICATE DISCREPANCY.  ALL DOORS INSPECTED FOR SECURITY AND FUNCTION.
